# SDR REXA2022010600008

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15L IS CORRODED FROM FS744.15 TO FS761.85. REMOVED UNSERVICEABLE SEAT TRACK, AND INSTALLED NEW SERVICEABLE SEAT TRACK BETWEEN  FS744.15 TO FS761.85 STGR 15L  IAW AMM TASKS 53-00-49-000/400-801-A07 AND MHIRJ REO 670-53-00-589-REV.-C DATED 2022-12-19.
